# SDR REXA2016040500637

- Difficulty date: April 5, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE AT STATION 149, LE ATTACH BRACKET CRACKED ON LOWER END.  REMOVED CRACKED UNSERVICEABLE RT LE ATTACH BRACKET & REPLACED IT WITH A NEW SERVICEABLE RT LE ATTACH BRACKET IAW SRM 51-41-02.
